JournalsrlmVol. 31, No. 1pp. 225–236

Fractional Sobolev inequalities revisited: the maximal function approach

  • Nguyen Anh Dao

    University of Economics, Ho Chi Minh City, Vietnam
  • Jesús Ildefonso Díaz

    Universidad Complutense de Madrid, Spain
  • Quoc-Hung Nguyen

    Scuola Normale Superiore, Pisa, Italy
Fractional Sobolev inequalities revisited: the maximal function approach cover
Download PDF

A subscription is required to access this article.

Abstract

We revisit Sobolev–Gagliardo–Nirenberg type inequalities involving fractional norms. We prove general embedding Ws,p(Rd)W^{s,p} (\mathbb R^d) results by using the Hardy–Littlewood maximal functions as technique instead of usual interpolation methods.

Cite this article

Nguyen Anh Dao, Jesús Ildefonso Díaz, Quoc-Hung Nguyen, Fractional Sobolev inequalities revisited: the maximal function approach. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 31 (2020), no. 1, pp. 225–236

DOI 10.4171/RLM/887